BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 1.

    Israel Journal of Mathematics

    Alon, N. and Pokrovskiy, Alexey and Sudakov, B. (2017) Random subgraphs of properly edge-coloured complete graphs and long rainbow cycles. Israel Journal of Mathematics 222 (1), pp. 317-331. ISSN 0021-2172.

    This list was generated on Mon Jun 24 05:50:42 2024 BST.